In this paper, we discuss questions related to the oscillatory behavior and the equidistribution of signs for certain subfamilies of Fourier coefficients of integral weight newforms with a non-trivial nebentypus as well as Fourier coefficients of eigenforms of half-integral weight reachable by the Shimura correspondence.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Amri, M.A.: Angular changes of complex Fourier coefficients of cusp forms. arXiv preprint arXiv:1704.00982 (2017)
Arias-de-Reyna, S., Inam, I., Wiese, G.: On conjectures of Sato–Tate and Bruinier–Kohnen. Ramanujan J. 36(3), 455–481 (2015)
Barnet-Lamb, T., Geraghty, D., Harris, M., Taylor, R.: A family of Calabi–Yau varities and potential automorphy II. Pub. Res. Inst. Math. Sci. 47, 29–98 (2011)
Bruinier, J.H., Kohnen, W.: Sign changes of coefficients of half integral weight modular forms. In: Edixhoven, B. (ed.) Modular Forms on Schiermonnikoong, pp. 57–66. Cambridge University Press, Cambridge (2008)
Deligne, P.: La conjecture de Weil II. Publ. Math. Inst. Hautes Etudes Sci. 52(1), 137–252 (1980)
Deuring, M.: Die typen der multiplikatorenringe elliptischer functionenkorper. Abh. Math. Semin. Hans. Univ. 14, 197–272 (1941)
Fité, F.: Equidistribution, \(L\)-functions, and Sato–Tate groups. Contemp. Math. 649, 63–88 (2015)
Fité, F., Sutherland, A.: Sato–Tate distributions of twists of \(y^2= x^5-x\) and \(y^2= x^6+1\). Algebr. Number Theory 8(3), 543–585 (2014)
Inam, I., Wiese, G.: Equidistribution of signs for modular eigenforms of half integral weight. Arch. Math. 101, 331–339 (2013)
Inam, I., Wiese, G.: A short note on the Bruiner–Kohnen sign equidistribution conjecture and Halàsz’ theorem. Int. J. Number Theory 12(02), 357–360 (2016)
Knopp, M., Kohnen, W., Pribitkin, W.: On the signs of Fourier coefficients of cusp forms. Ramanujan J. 7(1), 269–277 (2003)
Kohnen, W.: Newforms of half-integral weight. J. Reine. Angew. Math. 333, 32–72 (1982)
Kohnen, W., Lau, Y.-K., Wu, J.: Fourier coefficients of cusp forms of half-integral weight. Math. Z. 273, 29–41 (2013)
Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. Wiley, New York (1974)
Landau, E.: Handbuch der Lehre von der Verteilung der Primzahlen, vol. II. Druck und Verlag von B.G. Teubner, Leipzig (1909)
Meher, J., Shankhadhar, K.D., Viswanadham, G.K.: On the coefficients of symmetric power \(L\)-functions. Int. J. Number Theory 14(3), 813–824 (2017)
Pribitkin, W.: On the oscillatory behavior of certain arithmetic functions associated with automorphic forms. J. Number Theory 131(11), 2047–2060 (2011)
Ribet, K.: Galois representations attached to eigenforms with Nebentypus. In: Serre, J.P., Zagier, D. (eds.) Modular Functions of One Variable, pp. 17–51. Springer, Berlin (1977)
Shimura, G.: On modular forms of half-integral weight. Ann. Math. 97, 440–481 (1973)
The author is greatly grateful to Francesc Fité for a helpful conversation. He also wishes to thank Gabor Wiese for his valuable comments on the first draft of this work as well as Ilker Inam for providing him with some data for numerical experiments. Thanks are also due to the referee for his careful reading and their helpful comments which improved the paper.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Amri, M.A. Oscillatory behavior and equidistribution of signs of Fourier coefficients of cusp forms. Ramanujan J 50, 505–526 (2019). https://doi.org/10.1007/s11139-018-0078-8
- Sign changes
- Fourier coefficients of cusp forms
- Sato–Tate equidistribution
Mathematics Subject Classification